# SDR SWAA2022010348115

- Difficulty date: November 27, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK RBL 13.84, BS 727E,  REPLACED THE CARGO TRACK BTW BS 727D + 12.5 INCHES TO BS 767 + 12.5 IAW SRM 51-10-02 ITEM 9, SRM 51-40-02,  & SRM 53-00-2R-3 REPAIR 3.
